MathSciNet Relay Station
MathSciNet bibliographic data
MR1214552 81Q50 (58F17 58F19 81-04)
Aurich, R.; Steiner, F. Statistical properties of highly excited quantum eigenstates of a strongly chaotic system. Phys. D 64 (1993), no. 1-3, 185–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement